# SDR U5QA202507180157

- Difficulty date: July 18, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N320JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20155
- Aircraft time: 11,312 hours, 6,020 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

NOSE GEAR DOOR UNLOCK CAS AT 11000FT AT 280 KTS B3-007497 AND B3-007493.  MX C/A: R&R RH & LH NLG FWD DOOR HINGE BOLTS WITH NEW. C/W SUCCESSFUL RH & LH NLG DOOR PROX SWITCH RIGGING, SWUNG GEAR SEVERAL TIMES WITH SATISFACTORY RESULTS IAW CL-300 AMM 32-22-00, 32-22-01 AND 32-61-00.  (RII C/W)
